# SDR P5CA2025041600013

- Difficulty date: April 30, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N855GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37567
- Aircraft time: 50,294 hours, 8,108 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146U38675
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SECTION 46 - FUSELAGE SKIN (P/N: 146U3867-5) - PUNCTURE BETWEEN STA 2000 AND S38L TO S39L - CATEGORY B REPAIR.( SHEAR TIE REPLACED AS PER SRM 51-10-02. NEW SHEAR TIE HOLES TRANSFERRED AS PER SRM 51-40-05. NEW SHEAR TIE INSTALLED AS PER SRM 51-40-02. NO FURTHER DEFECTS NOTED. )
